Hello, Dr. I am TB pateint and I kissed my phionse, after that I afraid that If she suffer from TB because of my kiss then wt i do..pls help me I dont want to give her any problem because of me...i love her so much..pls help me Is kissing a TB person is reason for TB diseas...pls help
Welcome to health care magic
only sputum positive open case of tuberculosis can transfer tuberculosis through kiss.Advice her to take preventive chemotherapy with Isonex 300 mg per day for 2-3 months.
Wish you speedy recovery
TB is spread from aerosols
chances of transmission is there
but if her immunity is good then ,she will not develop it
tell her to eat healthy diet and drink more milk
not to do fast
better to take preventive medicine if she is weak.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi..i have a stomach TB..i am taking regular medicine.I just wanted to know that during this period if i kiss my husband or have some physical relation wid him will it be transmitted to him or not or will i have some problems in my preganancy in a later stage after it get well..and can it be complete be cured
Hi Doctor, I am diagnosed with lymph node TB (Abdomen) and taking AKT-4 from last 7 months and will continue till 9 months. So is my TB can be transmitted to my loving one through kiss. Also advice if it requires to continue the AKT-4 for 12 months or so.
I came into contact today (she was kissing my son) who then was reported to have Atypical TB! I am nervous even though she said it was not contagious and is on about a dozen antibiotics. What should I do? She has a daughter my sons age and they played all day (4 years old)
Hi, I have a sister who is having Abdominal TB and Ascites, since two months, and she is on this drugs which the Doc says she will take for 9months, ampicin, ethanbutol, isoniazid, pyridamine, spironolactone and pyridoxine. she has been taken the medication since two months, but she say that they is no improvement, the stomach is still swollen, hard and painful. the doc say that there is fliud in her stomach, is there no way this liqud can be capped out of her belle?? and are the drugs she is taking effective?? she live in Nigeria, should I tell her to seek medical help here in the UK?? and is this condition bad that can lead to death?? thanks. Mercy
I am taking isoniazid for exposure to TB. About 2 weeks ago I ate several slices of pizza and a few wings. In 2 days I had what I thought was salmonella. Bloating, nausea, vomitting, and frequent diarrhea, abdominal pain - the works. My doctor prescribed cipro - forget the dose, but took it BID for 4 days, full course with prompt resolution of all symptoms. Several days after finishing the cipro, my symptoms started to return - but I had another 2 slices of pizza before the symptoms came back. I had the pizza on Friday and it's now Tuesday, still having some diarrhea, bloating, gas, abdominal pain, fatigue - just not as severe as the first bout. I am however taking a dicloxacillin/amoxicillin combo that I keep stocked for emergencies. I am a traveling consultant = and nothing worse than being on the road with an infection and having to find a local doc to get things figured out. So - question is - could this be a reaction to cheese on the pizza (aged cheese and pepperoni) with the isoniazid, or a recurrance of the salmonella?
Have taken 4 weekly doses of 12 week regiment of Prifton and Isoniazid for latent TB. Has severe allergic reaction of fever, chills and rash on arms and legs, Considering stopping the drugs. However I wonder if the 4 doses was enough to "activate"...
Hello Doctor, How are you doing? My mom has been taking TB (brain and Lymphnode TB) medicines for over 2 years. Currently taking Macoxplus( Rifampicin + Isoniazid ) She has recently been diagnosed with Hansen s disease. After reviewing her TB...
HI i have a cavity and lung tv( active) . i have started taking my medication before 1 month( each film coated tablet contains rifampicin bp 150mg,isoniazid bp 75mg and ethambutol hcl bp 275mg and i am olso taking a separate drug called ethambutol ip 800mg.
now coz i coudn't find those drugs except ethambutol ip 800mg,i am planing to start AKT-3( ethambutol hydrochloride ip 800mg,isoniazid ip 800 and rifampicin ip 450mg. my question is....am i going to have a problem in the process of treatment
Hi - i have sciatica with pain going down my right leg when it occurs! i did a mantoux test that says i have Mycobacterium TB of the spine. Have been taking pyrazinamide-rifampicin-isoniazid-ethambutol for about 6months now!! Please, any suggestions to ease the leg cramps and sciatica?? Thanks, Aminu, nigeria.